MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 0.4ML, SMALLBORE EXT SET W/CLAMP, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 0.4ML, SMALLBORE EXT SET W/CLAMP, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number B2020
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 60" (152 cm) appx 0.4ml, smallbore ext set w/clamp, luer lock was found to have experienced a leak during patient use.It was reported that that fluid was dripping to the floor by the intravenous (iv) pole.Upon investigation, morphine was found to be leaking from the tubing where the smartsite connects to the tubing.Additionally, there was a crack in the tubing.It was also mentioned that the patient had abnormal vitals (temperature/hr, rr), work of breathing, and agitation emesis.No additional information was reported.
 
Additional Manufacturer Narrative
One (1) used.List #b2020, 60" (152 cm) appx 0.4ml, smallbore ext set w/clamp, luer lock; lot #14080229.One (1) used.List #unknown, microclave; lot #unknown.A crack was observed on the female luer.One (1) new.List #b2020, 60" (152 cm) appx 0.4ml, smallbore ext set w/clamp, luer lock; lot #14080229.No visual damages or anomalies were observed on the new set.The reported complaint of a crack could be confirmed.The returned extension set was observed to have a crack on the female luer.The probable cause is due to a material issue on a vendor-supplied part.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
60" (152 CM) APPX 0.4ML, SMALLBORE EXT SET W/CLAMP, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22341202
Report Number9617594-2025-01356
Device Sequence Number15729447
Product Code FMG
UDI-Device Identifier00887709002937
UDI-Public(01)00887709002937(17)290701(10)14080229
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB2020
Device Lot Number14080229
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MORPHINE, UNK MFR.
Patient SexUnknown